# SDR SWIA202053638

- Difficulty date: September 15, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON JOINT STRAP AT FS 333.00 STGR 21R.  C-CHECK RO 10/22/2020.  REMOVED CORROSION ON JOINT STRAP AT FS 333.00 STGR 21R, REF CRJ 700 SRM.  ORIGINAL MATERIAL IS .063, MATERIAL REMOVED IS .027, MATERIAL REMAINING .036, OUT OF LIMITS.  PERFORMED REPAIR, REF REO.  NO LEAKS NOTED.
